Header

UZH-Logo

Maintenance Infos

Hilbert scheme strata defined by bounding cohomology - Zurich Open Repository and Archive


Fumasoli, S (2007). Hilbert scheme strata defined by bounding cohomology. Journal of Algebra, 315(2):566-587.

Abstract

Let Hilbp be the Hilbert scheme parametrizing the closed subschemes of with Hilbert polynomial over a field K of characteristic zero. By bounding below the cohomological Hilbert functions of the points of Hilbp we define locally closed subspaces of the Hilbert scheme. The aim of this paper is to show that some of these subspaces are connected. For this we exploit the edge ideals constructed by D. Mall in [D. Mall, Connectedness of Hilbert function strata and other connectedness results, J. Pure Appl. Algebra 150 (2000) 175–205]. It turns out that these ideals are sequentially Cohen–Macaulay and that their initial ideals with respect to the reverse lexicographic term order are generic initial ideals.

Abstract

Let Hilbp be the Hilbert scheme parametrizing the closed subschemes of with Hilbert polynomial over a field K of characteristic zero. By bounding below the cohomological Hilbert functions of the points of Hilbp we define locally closed subspaces of the Hilbert scheme. The aim of this paper is to show that some of these subspaces are connected. For this we exploit the edge ideals constructed by D. Mall in [D. Mall, Connectedness of Hilbert function strata and other connectedness results, J. Pure Appl. Algebra 150 (2000) 175–205]. It turns out that these ideals are sequentially Cohen–Macaulay and that their initial ideals with respect to the reverse lexicographic term order are generic initial ideals.

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

17 downloads since deposited on 10 Dec 2009
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:10 Dec 2009 16:26
Last Modified:05 Apr 2016 13:23
Publisher:Elsevier
ISSN:0021-8693
Additional Information:Short version of Ph.D. thesis
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2007.04.016
Related URLs:http://arxiv.org/abs/math/0509126

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 305kB
View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations